MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During patient preparation for an atrial fibrillation procedure, the claris dws was blinking red and would not boot up which caused a delay.A claris dws from another room was obtained which resolved the issue with no consequences to the patient.
 
Additional Manufacturer Narrative
Udi information (d4) and 510k (g3) are not provided within this report as this product (model h700332) is an ous configuration not available in the us and is therefore not referenced in the gudid database.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h2, h3, h4, h6, h11 one claris display workstation (dws) was received for evaluation.Visual inspection revealed the front panel ports, chassis, and labels show signs of wear consistent with use over time.Internal inspection revealed ingress of foreign materials (dust).Power was applied to the dws, and the dws made no sound (no power, no clicking), like it could not sense the power button press (front or rear).The power supply (ps) was removed from the unit and the bist (binary input self test) did not pass and the led would not illuminate which identifies the symptom to the power supply.It was also noticed that the top solid state hard drive (sata1 was installed crooked, but functional).By means of temporary replacement of the ps, the dws was able to pass the post and begin the hard disk drives operating system (os) load.At this time, a display error appeared stating the windows os had a boot symptom, and please choose to fix the current boot or try to boot at the last known good state.Last known good state was selected and the dws managed to boot into windows at this time.As the claris application started, a pop-up message stating a database read/write/access error¿ was encountered.The collect logs were then pulled.Evaluation of the hard disk drives showed a normal status of the redundant array of independent disks (raid) volume which indicated a verification of the volume was initiated.This is an early indication of the soft-data corruption (which also included the os boot difficulty).Evaluation of the eventlog logs, revealed multiple occurrences of *.Dmp files which are also evidence of a soft data corruption.The system files were inspected and identified that the last known good boot was 05-aug-2024 and that it indeed had multiple unexpected shutdown sequences.As the device was working with the known good ps, it was the most likely contributor to the post condition.Hardware diagnostic testing was run with passing results.The reported event was able to be duplicated, by power sequencing (attempts) and then temporary replacement of the power supply.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to the power supply.

Brand Name
WORKMATE¿ CLARIS¿ COMPUTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19991353
Report Number2184149-2024-00139
Device Sequence Number8432403
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public(01)05415067009777(10)7248034
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number7248034
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/15/2024
08/20/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date08/15/2024
08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown